# SDR 04FDEA00365

- Difficulty date: February 8, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 9152M45P004A
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7830-73868 EXHAUST SYSTEM -THRUST REVERSER Z-RIB REPAIR P/N 9152M45P004A.  COMPLIED WITH EA 8-7830-73868 EXHAUST SYSTEM - THRUST REVERSER Z-RIB REPAIR P/N 9152M45P004A AT BFM.
